Differential and Integral Equations

Singular selfadjoint Sturm-Liouville problems

A. M. Krall and A. Zettl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 423-432.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372451946

Mathematical Reviews number (MathSciNet)
MR945819

Zentralblatt MATH identifier
0723.34023

Subjects
Primary: 34B25
Secondary: 34B20: Weyl theory and its generalizations 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)

Citation

Krall, A. M.; Zettl, A. Singular selfadjoint Sturm-Liouville problems. Differential Integral Equations 1 (1988), no. 4, 423--432. https://projecteuclid.org/euclid.die/1372451946


Export citation